• Previous Article
    Asymptotic behaviors of solutions to a sixth-order Boussinesq equation with logarithmic nonlinearity
  • CPAA Home
  • This Issue
  • Next Article
    On a coupled Cahn–Hilliard/Cahn–Hilliard model for the proliferative-to-invasive transition of hypoxic glioma cells
April  2021, 20(4): 1559-1600. doi: 10.3934/cpaa.2021033

On weak solutions to a fractional Hardy–Hénon equation: Part I: Nonexistence

1. 

Department of Mathematics, School of Fundamental Science and Engineering, Waseda University, 3-4-1 Okubo, Shinjuku-ku, Tokyo 169-8555, Japan

2. 

Department of Mathematics, Faculty of Science and Technology, Keio University, 3-14-1 Hiyoshi, Kohoku-ku, Yokohama, Kanagawa 223-8522, Japan

3. 

Applied Mathematics and Informatics Course, Faculty of Advanced Science and Technology, Ryukoku University, 1-5 Yokotani, Seta Oe-cho, Otsu, Shiga 520-2194, Japan

* Corresponding author

Received  April 2020 Revised  January 2021 Published  April 2021 Early access  March 2021

Fund Project: The first author (S.H.) was supported by JSPS KAKENHI Grant Numbers JP 20J01191.The second author (N.I.) was supported by JSPS KAKENHI Grant Numbers JP 17H02851, 19H01797 and 19K03590.The third author (T.K.) was supported by JSPS KAKENHI Grant Numbers JP 19H05599 and 16K17629

This paper and [20] treat the existence and nonexistence of stable (resp. outside stable) weak solutions to a fractional Hardy–Hénon equation $ (-\Delta)^s u = |x|^\ell |u|^{p-1} u $ in $ \mathbb{R}^N $, where $ 0 < s < 1 $, $ \ell > -2s $, $ p>1 $, $ N \geq 1 $ and $ N > 2s $. In this paper, the nonexistence part is proved for the Joseph–Lundgren subcritical case.

Citation: Shoichi Hasegawa, Norihisa Ikoma, Tatsuki Kawakami. On weak solutions to a fractional Hardy–Hénon equation: Part I: Nonexistence. Communications on Pure and Applied Analysis, 2021, 20 (4) : 1559-1600. doi: 10.3934/cpaa.2021033
References:
[1]

B. Barrios and A. Quaas, The sharp exponent in the study of the nonlocal Hénon equation in $ \mathbb{R}^N$: a Liouville theorem and an existence result, Calc. Var. Partial Differ. Equ., 59 (2020), 22 pp. doi: 10.1007/s00526-020-01763-z.

[2]

H. Berestycki and P.-L. Lions, Nonlinear scalar field equations. I Existence of a ground state, Arch. Ration. Mech. Anal., 82 (1983), 313-345.  doi: 10.1007/BF00250555.

[3]

M. ChipotM. ChlebíkM. Fila and I. Shafrir, Existence of positive solutions of a semilinear elliptic equation, J. Math. Anal. Appl., 223 (1998), 429-471.  doi: 10.1006/jmaa.1998.5958.

[4]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Commun. Partial Differ. Equ., 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.

[5]

X. Cabré and Y. Sire, Nonlinear equations for fractional Laplacians I: Regularity, maximum principles, and Hamiltonian estimates, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014), 23-53.  doi: 10.1016/j.anihpc.2013.02.001.

[6]

W. Dai and G. Qin, Liouville type theorems for fractional and higher order Hénon-Hardy type equations via the method of scaling spheres, preprint, arXiv: 1810.02752. doi: 10.1016/j.jmaa.2011.08.081.

[7]

E. N. DancerY. Du and Z. Guo, Finite Morse index solutions of an elliptic equation with supercritical exponent, J. Differ. Equ., 250 (2011), 3281-3310.  doi: 10.1016/j.jde.2011.02.005.

[8]

J. DávilaL. Dupaigne and M. Montenegro, The extremal solution of a boundary reaction problem, Commun. Pure Appl. Anal., 7 (2008), 795-817.  doi: 10.3934/cpaa.2008.7.795.

[9]

J. DávilaL. Dupaigne and J. Wei, On the fractional Lane–Emden equation, Trans. Amer. Math. Soc., 369 (2017), 6087-6104.  doi: 10.1090/tran/6872.

[10]

F. Demengel and G. Demengel, Functional spaces for the theory of elliptic partial differential equations, Translated from the 2007 French original by Reinie Erné. Universitext. Springer, London; EDP Sciences, Les Ulis, 2012. doi: 10.1007/978-1-4471-2807-6.

[11]

E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.

[12]

M. M. Fall, Semilinear elliptic equations for the fractional Laplacian with Hardy potential, Nonlinear Anal., 193 (2020), 29 pp. doi: 10.1016/j.na.2018.07.008.

[13]

M. M. Fall and V. Felli, Unique continuation property and local asymptotics of solutions to fractional elliptic equations, Commun. Partial Differ. Equ., 39 (2014), 354-397.  doi: 10.1080/03605302.2013.825918.

[14]

M. M. Fall and V. Felli, Unique continuation properties for relativistic Schrödinger operators with a singular potential, Discrete Contin. Dyn. Syst., 35 (2015), 5827-5867.  doi: 10.3934/dcds.2015.35.5827.

[15]

M. M. Fall and T. Weth, Nonexistence results for a class of fractional elliptic boundary value problems, J. Funct. Anal., 263 (2012), 2205-2227.  doi: 10.1016/j.jfa.2012.06.018.

[16]

A. Farina, On the classification of solutions of the Lane–Emden equation on unbounded domains of $\mathbb R^N$, J. Math. Pures Appl., 87 (2007), 537-561.  doi: 10.1016/j.matpur.2007.03.001.

[17]

M. Fazly and J. Wei, On stable solutions of the fractional Hénon-Lane-Emden equation, Commun. Contemp. Math., 18 (2016), 24 pp. doi: 10.1142/S021919971650005X.

[18]

R. L. FrankE. H. Lieb and R. Seiringer, Hardy–Lieb–Thirring inequalities for fractional Schrödinger operators, J. Amer. Math. Soc., 21 (2008), 925-950.  doi: 10.1090/S0894-0347-07-00582-6.

[19]

J. Harada, Positive solutions to the Laplace equation with nonlinear boundary conditions on the half space, Calc. Var. Partial Differ. Equ., 50 (2014), 399-435.  doi: 10.1007/s00526-013-0640-6.

[20]

S. Hasegawa, N. Ikoma and T. Kawakami, On weak solutions to a fractional Hardy–Hénon equation: Part 2: Existence, preprint, arXiv: 2102.05873. doi: 10.1093/integr/xyy013.

[21]

T. JinY. Y. Li and J. Xiong, On a fractional Nirenberg problem, part I: Blow up analysis and compactness of solutions, J. Eur. Math. Soc., 16 (2014), 1111-1171.  doi: 10.4171/JEMS/456.

[22]

Y. Li and J. Bao, Fractional Hardy–Hénon equations on exterior domains, J. Differ. Equ., 266 (2019), 1153-1175.  doi: 10.1016/j.jde.2018.07.062.

[23]

J. L. Lions, Théorémes de trace et d'interpolation. I, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 13 (1959), 389-403. 

[24]

W. A. Strauss, Existence of solitary waves in higher dimensions, Commun. Math. Phys., 55 (1977), 149-162. 

[25]

C. Wang and D. Ye, Some Liouville theorems for Hénon type elliptic equations, J. Funct. Anal., 262 (2012), no. 4, 1705–1727. doi: 10.1016/j.jfa.2012.05.025.

[26]

C. Wang and D. Ye, Corrigendum to "Some Liouville theorems for Hénon type elliptic equations" [J. Funct. Anal. 262 (4) (2012) 1705–1727] [MR2873856], J. Funct. Anal., 263 (2012), no. 6, 1766–1768.

[27]

J. Yang, Fractional Sobolev-Hardy inequality in $ \mathbb{R}^N$, Nonlinear Anal., 119 (2015), 179-185.  doi: 10.1016/j.na.2014.09.009.

show all references

References:
[1]

B. Barrios and A. Quaas, The sharp exponent in the study of the nonlocal Hénon equation in $ \mathbb{R}^N$: a Liouville theorem and an existence result, Calc. Var. Partial Differ. Equ., 59 (2020), 22 pp. doi: 10.1007/s00526-020-01763-z.

[2]

H. Berestycki and P.-L. Lions, Nonlinear scalar field equations. I Existence of a ground state, Arch. Ration. Mech. Anal., 82 (1983), 313-345.  doi: 10.1007/BF00250555.

[3]

M. ChipotM. ChlebíkM. Fila and I. Shafrir, Existence of positive solutions of a semilinear elliptic equation, J. Math. Anal. Appl., 223 (1998), 429-471.  doi: 10.1006/jmaa.1998.5958.

[4]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Commun. Partial Differ. Equ., 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.

[5]

X. Cabré and Y. Sire, Nonlinear equations for fractional Laplacians I: Regularity, maximum principles, and Hamiltonian estimates, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014), 23-53.  doi: 10.1016/j.anihpc.2013.02.001.

[6]

W. Dai and G. Qin, Liouville type theorems for fractional and higher order Hénon-Hardy type equations via the method of scaling spheres, preprint, arXiv: 1810.02752. doi: 10.1016/j.jmaa.2011.08.081.

[7]

E. N. DancerY. Du and Z. Guo, Finite Morse index solutions of an elliptic equation with supercritical exponent, J. Differ. Equ., 250 (2011), 3281-3310.  doi: 10.1016/j.jde.2011.02.005.

[8]

J. DávilaL. Dupaigne and M. Montenegro, The extremal solution of a boundary reaction problem, Commun. Pure Appl. Anal., 7 (2008), 795-817.  doi: 10.3934/cpaa.2008.7.795.

[9]

J. DávilaL. Dupaigne and J. Wei, On the fractional Lane–Emden equation, Trans. Amer. Math. Soc., 369 (2017), 6087-6104.  doi: 10.1090/tran/6872.

[10]

F. Demengel and G. Demengel, Functional spaces for the theory of elliptic partial differential equations, Translated from the 2007 French original by Reinie Erné. Universitext. Springer, London; EDP Sciences, Les Ulis, 2012. doi: 10.1007/978-1-4471-2807-6.

[11]

E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.

[12]

M. M. Fall, Semilinear elliptic equations for the fractional Laplacian with Hardy potential, Nonlinear Anal., 193 (2020), 29 pp. doi: 10.1016/j.na.2018.07.008.

[13]

M. M. Fall and V. Felli, Unique continuation property and local asymptotics of solutions to fractional elliptic equations, Commun. Partial Differ. Equ., 39 (2014), 354-397.  doi: 10.1080/03605302.2013.825918.

[14]

M. M. Fall and V. Felli, Unique continuation properties for relativistic Schrödinger operators with a singular potential, Discrete Contin. Dyn. Syst., 35 (2015), 5827-5867.  doi: 10.3934/dcds.2015.35.5827.

[15]

M. M. Fall and T. Weth, Nonexistence results for a class of fractional elliptic boundary value problems, J. Funct. Anal., 263 (2012), 2205-2227.  doi: 10.1016/j.jfa.2012.06.018.

[16]

A. Farina, On the classification of solutions of the Lane–Emden equation on unbounded domains of $\mathbb R^N$, J. Math. Pures Appl., 87 (2007), 537-561.  doi: 10.1016/j.matpur.2007.03.001.

[17]

M. Fazly and J. Wei, On stable solutions of the fractional Hénon-Lane-Emden equation, Commun. Contemp. Math., 18 (2016), 24 pp. doi: 10.1142/S021919971650005X.

[18]

R. L. FrankE. H. Lieb and R. Seiringer, Hardy–Lieb–Thirring inequalities for fractional Schrödinger operators, J. Amer. Math. Soc., 21 (2008), 925-950.  doi: 10.1090/S0894-0347-07-00582-6.

[19]

J. Harada, Positive solutions to the Laplace equation with nonlinear boundary conditions on the half space, Calc. Var. Partial Differ. Equ., 50 (2014), 399-435.  doi: 10.1007/s00526-013-0640-6.

[20]

S. Hasegawa, N. Ikoma and T. Kawakami, On weak solutions to a fractional Hardy–Hénon equation: Part 2: Existence, preprint, arXiv: 2102.05873. doi: 10.1093/integr/xyy013.

[21]

T. JinY. Y. Li and J. Xiong, On a fractional Nirenberg problem, part I: Blow up analysis and compactness of solutions, J. Eur. Math. Soc., 16 (2014), 1111-1171.  doi: 10.4171/JEMS/456.

[22]

Y. Li and J. Bao, Fractional Hardy–Hénon equations on exterior domains, J. Differ. Equ., 266 (2019), 1153-1175.  doi: 10.1016/j.jde.2018.07.062.

[23]

J. L. Lions, Théorémes de trace et d'interpolation. I, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 13 (1959), 389-403. 

[24]

W. A. Strauss, Existence of solitary waves in higher dimensions, Commun. Math. Phys., 55 (1977), 149-162. 

[25]

C. Wang and D. Ye, Some Liouville theorems for Hénon type elliptic equations, J. Funct. Anal., 262 (2012), no. 4, 1705–1727. doi: 10.1016/j.jfa.2012.05.025.

[26]

C. Wang and D. Ye, Corrigendum to "Some Liouville theorems for Hénon type elliptic equations" [J. Funct. Anal. 262 (4) (2012) 1705–1727] [MR2873856], J. Funct. Anal., 263 (2012), no. 6, 1766–1768.

[27]

J. Yang, Fractional Sobolev-Hardy inequality in $ \mathbb{R}^N$, Nonlinear Anal., 119 (2015), 179-185.  doi: 10.1016/j.na.2014.09.009.

[1]

Kui Li, Zhitao Zhang. Liouville-type theorem for higher-order Hardy-Hénon system. Communications on Pure and Applied Analysis, 2021, 20 (11) : 3851-3869. doi: 10.3934/cpaa.2021134

[2]

Foued Mtiri. Liouville type theorems for stable solutions of elliptic system involving the Grushin operator. Communications on Pure and Applied Analysis, 2022, 21 (2) : 541-553. doi: 10.3934/cpaa.2021187

[3]

Jingbo Dou, Huaiyu Zhou. Liouville theorems for fractional Hénon equation and system on $\mathbb{R}^n$. Communications on Pure and Applied Analysis, 2015, 14 (5) : 1915-1927. doi: 10.3934/cpaa.2015.14.1915

[4]

Frank Arthur, Xiaodong Yan. A Liouville-type theorem for higher order elliptic systems of Hé non-Lane-Emden type. Communications on Pure and Applied Analysis, 2016, 15 (3) : 807-830. doi: 10.3934/cpaa.2016.15.807

[5]

Alberto Farina, Miguel Angel Navarro. Some Liouville-type results for stable solutions involving the mean curvature operator: The radial case. Discrete and Continuous Dynamical Systems, 2020, 40 (2) : 1233-1256. doi: 10.3934/dcds.2020076

[6]

Xinjing Wang. Liouville type theorem for Fractional Laplacian system. Communications on Pure and Applied Analysis, 2020, 19 (11) : 5253-5268. doi: 10.3934/cpaa.2020236

[7]

Leijin Cao. Existence of stable standing waves for the nonlinear Schrödinger equation with the Hardy potential. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022125

[8]

Phuong Le. Liouville theorems for stable weak solutions of elliptic problems involving Grushin operator. Communications on Pure and Applied Analysis, 2020, 19 (1) : 511-525. doi: 10.3934/cpaa.2020025

[9]

Hatem Hajlaoui, Abdellaziz Harrabi, Foued Mtiri. Liouville theorems for stable solutions of the weighted Lane-Emden system. Discrete and Continuous Dynamical Systems, 2017, 37 (1) : 265-279. doi: 10.3934/dcds.2017011

[10]

Mostafa Fazly, Yuan Li. Partial regularity and Liouville theorems for stable solutions of anisotropic elliptic equations. Discrete and Continuous Dynamical Systems, 2021, 41 (9) : 4185-4206. doi: 10.3934/dcds.2021033

[11]

Szandra Beretka, Gabriella Vas. Stable periodic solutions for Nazarenko's equation. Communications on Pure and Applied Analysis, 2020, 19 (6) : 3257-3281. doi: 10.3934/cpaa.2020144

[12]

Begoña Barrios, Leandro Del Pezzo, Jorge García-Melián, Alexander Quaas. A Liouville theorem for indefinite fractional diffusion equations and its application to existence of solutions. Discrete and Continuous Dynamical Systems, 2017, 37 (11) : 5731-5746. doi: 10.3934/dcds.2017248

[13]

Xiaohui Yu. Liouville type theorem for nonlinear elliptic equation with general nonlinearity. Discrete and Continuous Dynamical Systems, 2014, 34 (11) : 4947-4966. doi: 10.3934/dcds.2014.34.4947

[14]

Xiaomei Chen, Xiaohui Yu. Liouville type theorem for Hartree-Fock Equation on half space. Communications on Pure and Applied Analysis, 2022, 21 (6) : 2079-2100. doi: 10.3934/cpaa.2022050

[15]

Tomás Sanz-Perela. Regularity of radial stable solutions to semilinear elliptic equations for the fractional Laplacian. Communications on Pure and Applied Analysis, 2018, 17 (6) : 2547-2575. doi: 10.3934/cpaa.2018121

[16]

Kazuhiro Ishige, Michinori Ishiwata. Global solutions for a semilinear heat equation in the exterior domain of a compact set. Discrete and Continuous Dynamical Systems, 2012, 32 (3) : 847-865. doi: 10.3934/dcds.2012.32.847

[17]

Dezhong Chen, Li Ma. A Liouville type Theorem for an integral system. Communications on Pure and Applied Analysis, 2006, 5 (4) : 855-859. doi: 10.3934/cpaa.2006.5.855

[18]

Ovidiu Savin. A Liouville theorem for solutions to the linearized Monge-Ampere equation. Discrete and Continuous Dynamical Systems, 2010, 28 (3) : 865-873. doi: 10.3934/dcds.2010.28.865

[19]

Christos Sourdis. A Liouville theorem for ancient solutions to a semilinear heat equation and its elliptic counterpart. Electronic Research Archive, 2021, 29 (5) : 2829-2839. doi: 10.3934/era.2021016

[20]

M. A. Efendiev. On the compactness of the stable set for rate independent processes. Communications on Pure and Applied Analysis, 2003, 2 (4) : 495-509. doi: 10.3934/cpaa.2003.2.495

2021 Impact Factor: 1.273

Metrics

  • PDF downloads (166)
  • HTML views (119)
  • Cited by (0)

[Back to Top]